# SDR UALA2011091404965

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT, BS 1500 AND STR 26L, FRAME DOUBLER IS DENTED.   MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED FRAME DOUBLER AND FABRICATED A NEW REPAIR DOUBLER PER SRM, REPAIR 5, AND INSTALLED PER SRM ON NON ROUTINE 24194.
